# SDR IPXA2573136

- Difficulty date: April 2, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102413
- Part serial: NONE
- Condition: Damaged
- Location: Bs 660 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FORWARD CARGO COMPATMENT BS 660, STRINGER 23R AND 24R, INNER CORD OF FRAME DAMAGED.  TRIMMED OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW EA120515 IR AND EO B757-5310-46820-A.
